# SDR ASAA2019071230015

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,098 hours, 4,396 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VENT BLOWER EXTRACT FAULT  GROUNDED - YES. PERFORMED CFDS AVEC TEST REF AMM 21-26-00-710. OPS TEST OK. NO FAULTS NOTED AT THIS TIME. OK FOR SERVICE.
